What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 10, 11:18 PM CST, 42 minutes earlier.
Area forecast discussion, Jul 10, 11:18 PM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1218 AM CDT Tue Jul 11 2023
...New Short Term, Aviation...
.SHORT TERM... /NEW/
/Through Wednesday/
A cluster of weakening thunderstorms continues to move east into
western North and Central Texas, though its straying further away
from a frontal boundary that remains draped across the region. As
a result, this activity should diminish entirely in the near
future. The cluster of storms has also sent an outflow boundary
into North Texas which could serve as a focus for additional
shower/storm development, but the overall potential of this
occurring is low. Perhaps better storm chances will arrive later
tonight and into Tuesday morning as a complex of storms is
expected to develop in Oklahoma. Northwest flow aloft would carry
this activity into eastern portions of North Texas closer to
daybreak. While the overall severe potential should be low, gusty
winds can't be ruled out.
The complex of storms will likely be on a weakening trend as it
moves south/southeast throughout the day, but how quickly this
occurs remains uncertain. While coverage will be the highest this
morning, we can't rule out a few lingering showers and storms
even into the late afternoon. Additionally, a Heat Advisory
remains in effect for the entire area, but the potential rainfall
could keep a few locations below criteria today (mainly across
North Texas). Despite this, it'll still be a hot day across the
region with temperatures climbing into the 90s to low 100s and
heat index values ranging from about 100 to 109 degrees.
By Wednesday, a slight eastward shift in the mid-level ridge will
allow northwest flow aloft to become less pronounced with
increasing subsidence across the region. As a result, rain chances
will be near zero, with temperatures expected to be a few degrees
warmer compared to Tuesday. Afternoon highs will top out in the
mid 90s to near 105 degrees with heat index values reaching near
105-110 degrees across a good portion of the region. We'll have to
monitor for any necessary upgrades to the current heat headlines,
but we'll stick with the ongoing Heat Advisory for now.
Barnes
&&
.LONG TERM... /Issued 227 PM CDT Mon Jul 10 2023/
/Tuesday night Onward/
Main highlight of the mid-to-late week period continues to be the
intense heat and humid conditions expected across the region. As
advertised over the last several days, an upper level ridge
currently over southern New Mexico will expand eastward bringing
strong subsidence and warmer temperatures across much of our
state. Our afternoon highs will range from the upper 90s across
the far eastern zones to 100-105 degrees elsewhere. The
combination of these temperatures and high humidity will result
in widespread heat index values in the 105-110 range. A few
locations could even see slightly higher values. Winds will be
breezy as well, but it won't bring much of a cooldown. Make sure
to stay safe in the heat. Limit your time outdoors during the
late morning and afternoon hours, and if you must...make sure to
take frequent breaks and stay hydrated. Visit weather.gov/heat
for more safety tips and resources!
The hot, dry, and breezy conditions will also result in an elevated
threat for grass fires mainly west of I-35, at least through
Friday. Extended guidance keeps showing a slight weakening of the
upper ridge by late week into the weekend, resulting in daytime
temperatures a few degrees cooler. No rain is expected through
most of the weekend. A few storm complexes may approach from the
north by early next week as northwest flow aloft returns.
Sanchez
&&
.AVIATION... /NEW/
/06Z TAFs/
A complex of storms is expected to develop in Oklahoma and move
southeast into North Texas within the next few hours. Most of this
activity should remain east/northeast of any of the terminals.
The severe weather threat is low, but gusty winds may result in a
temporary shift to north/northwest winds. Isolated to widely
scattered showers and storms may linger through late afternoon,
but areal coverage and location remain uncertain, so no mention
was included in the TAF for now. Otherwise, VFR and south winds
will prevail through the period near 10-15 knots.
Barnes
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 78 96 80 101 81 / 40 40 10 0 0
Waco 79 100 78 101 78 / 20 20 20 0 0
Paris 74 91 75 94 78 / 30 50 5 0 0
Denton 76 98 78 102 80 / 40 40 5 0 0
McKinney 75 92 78 97 79 / 40 40 5 0 0
Dallas 77 97 80 102 81 / 40 40 10 0 0
Terrell 76 93 77 98 78 / 30 40 20 0 0
Corsicana 79 98 79 101 79 / 20 30 20 0 0
Temple 79 102 78 102 77 / 5 10 5 0 0
Mineral Wells 77 100 78 105 79 / 40 30 10 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT Wednesday for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.
&&
Hazardous weather outlook, Jul 10, 11:17 PM CST, 43 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1217 AM CDT Tue Jul 11 2023
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112345-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1217 AM CDT Tue Jul 11 2023
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
Scattered thunderstorms are expected across North Texas late
tonight. Frequent lightning and gusty winds will be the main hazards.
Heat index values will climb above 105 degrees for parts of North and
Central Texas this afternoon.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorm chances continue into Tuesday for North and Central
Texas. Any storm that develops will have the potential to produce
lightning, gusty winds, and locally heavy rain.
Heat index values will climb to 105 to 110 degrees across most of
North and Central Texas Monday into late week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 6:02 PM CST, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
702 PM CDT Mon Jul 10 2023
TXZ130-143-144-110030-
Bosque TX-Erath TX-Hamilton TX-
702 PM CDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of northeastern
Hamilton, southeastern Erath and west central Bosque Counties through
730 PM CDT...
At 702 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hico, or 15 miles north of Hamilton. This storm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hico, Fairy, Olin, Carlton and Clairette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3201 9820 3209 9796 3186 9780 3175 9812
TIME...MOT...LOC 0002Z 335DEG 2KT 3193 9805
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ReevesSpecial weather statement, Jul 10, 6:27 PM CST, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
727 PM CDT Mon Jul 10 2023
TXZ131>133-144-110100-
Hood TX-Bosque TX-Johnson TX-Somervell TX-
727 PM CDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of Somervell,
southwestern Johnson, north central Bosque and southeastern Hood
Counties through 800 PM CDT...
At 727 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cleburne State Park, or 12 miles west of Cleburne, moving east at 10
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pecan Plantation, Glen Rose, Cleburne State Park, Squaw Creek
Reservoir, Dinosaur Valley State Park, Eulogy, Rainbow, Brazos Point
and Nemo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3211 9780 3232 9785 3242 9753 3220 9743
TIME...MOT...LOC 0027Z 278DEG 7KT 3230 9761
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
ReevesSpecial weather statement, Jul 10, 6:30 PM CST, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
730 PM CDT Mon Jul 10 2023
TXZ116-117-131-110100-
Hood TX-Palo Pinto TX-Parker TX-
730 PM CDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of southern Parker,
east central Palo Pinto and northeastern Hood Counties through 800 PM
CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brock, or 12 miles southeast of Mineral Wells. This storm was nearly
stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mineral Wells, Granbury, Brock, Western Lake, Cool, Oak Trail Shores,
Horseshoe Bend, Millsap, Stockton Bend, Waples, New Salem, Brock
Junction, Dennis, Lake Granbury, Bennett, Tin Top and Brazos.
This includes Interstate 20 between mile markers 385 and 403.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3263 9818 3281 9805 3262 9761 3240 9779
TIME...MOT...LOC 0030Z 314DEG 1KT 3266 9799
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
ReevesLocal storm report, Jul 10, 6:55 PM CST, 5 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
755 PM CDT Mon Jul 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Hail 8 SE Granbury 32.36N 97.68W
07/10/2023 E0.88 inch Hood TX Amateur Radio
&&
MBSpecial weather statement, Jul 10, 7:02 PM CST, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
802 PM CDT Mon Jul 10 2023
TXZ143-110130-
Hamilton TX-
802 PM CDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of south central
Hamilton County through 830 PM CDT...
At 801 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hamilton, moving south at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamilton, Shive, Whiteway and Aleman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3176 9819 3173 9798 3157 9797 3152 9806
3156 9829
TIME...MOT...LOC 0101Z 010DEG 6KT 3168 9811
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
30Local storm report, Jul 10, 7:16 PM CST, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
816 PM CDT Mon Jul 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM Hail 6 NNW Oak Trail Shores 32.57N 97.87W
07/10/2023 E0.70 inch Parker TX Amateur Radio
&&
MB